# SDR P5CA9701384

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 65B930401
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 452 FOUND MISSING ON WALK-AROUND INSPECTION.  FOUND NR 1 NACELLE ANTI-ICE DUCT HAS OPEN CRACK.  REMOVED AND REPLACED NOSE COWL ANTI-ICE DUCT PER M/M 30-21-00, OPERATIONAL AND LEAK CHECK PER M/M 30-21-00.  PANEL DEFERRED PER CDL 54-32-2.
